Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 254821, 7 pages
http://dx.doi.org/10.1155/2013/254821
Research Article

Strong Convergence Theorems for a Pair of Strictly Pseudononspreading Mappings

School of Management, Tianjin University, Tianjin 300072, China

Received 18 December 2012; Accepted 17 June 2013

Academic Editor: Krassimir T. Atanassov

Copyright © 2013 Bin-Chao Deng and Tong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a real Hilbert space. Let be -, -strictly pseudononspreading mappings; let and be two real sequences in (0,1). For given , the sequence is generated iteratively by , , where with and is strongly monotone and Lipschitzian. Under some mild conditions on parameters and , we prove that the sequence converges strongly to the set of fixed points of a pair of strictly pseudononspreading mappings and .